# SDR CA141003010

- Difficulty date: October 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 44,716 hours
- Engine: Ge CFM567B24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF POWER WAS APPLIED THE PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED AND THE TAKEOFF WAS ABANDONED.  MAINTENANCE FOUND THE NR 2 AUTOMATIC CABIN PRESSURE CONTROLLER AT FAULT.  AN MEL WAS APPLIED AND REPLACEMENT IS SCHEDULED.
